Tsukuba Journal of Mathematics

Global existence for a class of quasilinear hyperbolic-parabolic equations

Albert Milani

Full-text: Open access

Abstract

We prove that classical solutions of the dissipative wave equation $\epsilon u_{tt}+u_{t}-u_{xx}-(f(u_{x}))_{x}=0$ are globally defined in time, regardless of the size of the initial data, if $\epsilon$ is sufficiently small.

Article information

Source
Tsukuba J. Math., Volume 19, Number 2 (1995), 481-496.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496162882

Digital Object Identifier
doi:10.21099/tkbjm/1496162882

Mathematical Reviews number (MathSciNet)
MR1366648

Zentralblatt MATH identifier
0856.35083

Citation

Milani, Albert. Global existence for a class of quasilinear hyperbolic-parabolic equations. Tsukuba J. Math. 19 (1995), no. 2, 481--496. doi:10.21099/tkbjm/1496162882. https://projecteuclid.org/euclid.tkbjm/1496162882


Export citation